Hokkaido Mathematical Journal

No.3

OKUYAMA Tetsuro,
Module correspondence in finite groups
Hokkaido Mathematical Journal, 10 (1981) pp.299-318
WADA Tomoyuki,
Blocks with a normal defect group
Hokkaido Mathematical Journal, 10 (1981) pp.319-332
JACOBSON Nathan,
Bimodule structure of certain Jordan algebras relative to subalgebras with one generator
Hokkaido Mathematical Journal, 10 (1981) pp.333-342
KAMISHIMA Yoshinobu,
On standard involutions of homotopy spheres
Hokkaido Mathematical Journal, 10 (1981) pp.343-405
OKUYAMA Tetsuro,
On the radical of the center of a group algebra
Hokkaido Mathematical Journal, 10 (1981) pp.406-408